Open Access
2014 A Simplified Milstein Scheme for SPDEs with Multiplicative Noise
B. Ghayebi, S. M. Hosseini
Abstr. Appl. Anal. 2014(SI28): 1-15 (2014). DOI: 10.1155/2014/140849


This paper deals with a research question raised by Jentzen and Röckner (A Milstein scheme for SPDEs, arXiv:1001.2751v4 (2012)), whether the exponential term in their introduced scheme can be replaced by a simpler mollifier. This replacement can lead to more simplification and computational reduction in simulation. So, in this paper, we essentially replace the exponential term with a Padé approximation of order 1 and denote the resulting scheme by simplified Milstein scheme. The convergence analysis for this scheme is carried out and it is shown that even with this replacement the order of convergence is maintained, while the resulting scheme is easier to implement and slightly more efficient computationally. Some numerical tests are given that confirm the order of accuracy and also computational cost reduction.


Download Citation

B. Ghayebi. S. M. Hosseini. "A Simplified Milstein Scheme for SPDEs with Multiplicative Noise." Abstr. Appl. Anal. 2014 (SI28) 1 - 15, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07021796
MathSciNet: MR3248844
Digital Object Identifier: 10.1155/2014/140849

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI28 • 2014
Back to Top